# SDR SWAA2022120775075

- Difficulty date: November 24, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC. FRONT SPAR FUEL BOOST PUMP IFSS 120 APROX AT LT WING.  REPLACED ANGLE LOC. FRONT SPAR FUEL BOOST PUMP IFSS 120 APROX AT LT WING. IAW SRM 51-40-02 AND SRM 51-10-02 STEP 9.
